MathSciNet Relay Station
MathSciNet bibliographic data
MR2231872 (2007h:58046) 58J40 (44A12 53C65)
Chappa, Eduardo On the characterization of the kernel of the geodesic X-ray transform. Trans. Amer. Math. Soc. 358 (2006), no. 11, 4793–4807 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement